Home » Frequently asked Questions on Health » Can a herbal narcotic affect the cornea?

Can a herbal narcotic affect the cornea?

Q: I am a 25 years old man who had a full-thickness cornea grafting done two months ago because of Keratoconus. I have been addicted to Ultram, so the doctor prescribed me a herbal powder in capsules, which penetrates the body to produce natural opium in order to feel ecstasy. I wonder if such a narcotic can affect my cornea.

A:This sort of a narcotic does not affect the cornea but the fact that you are dependent on anything suggests your mental weakness and lack of will power. This sort of mental attitude caused you to rub your eyes a lot even in your teen ages, which contributed to your keratoconus in the first place in addition to weakness of the cornea, which may or may not be hereditary. Never rub your eyes if you can help it and strengthen your mind and will power to give up any addiction.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------